MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNITRAX C-TAPER SLEEVE +0MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UNITRAX C-TAPER SLEEVE +0MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Catalog Number 6942-7-065
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
 
Event or Problem Description
Primary procedure, hip.It was reported the unitrax c-taper sleeve would not stay on the stem when impacted on.Head remained impacted on the sleeve.The construct was removed and a c-taper lfit head was implanted instead.There was a surgical delay of approximately 10 minutes.

Brand Name
UNITRAX C-TAPER SLEEVE +0MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7903314
Report Number0002249697-2018-03014
Device Sequence Number13879780
Product Code KWL
UDI-Device Identifier07613327013467
UDI-Public07613327013467
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number6942-7-065
Device Lot Number64998701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR